No flair ups thank god

In 2008 the doctors forgot me.. I was supposed to be on methotrexate but I was forgotten... when finally I was seen I had to have a X-ray .. they found fluid on my lungs ... not well at all .. I was very breathless.. they found out my aorta was leaking.. I was in whiston hospital for 3 weeks... my heart valve was getting worse.. in 2010 I had a new heart valve fitted in broad green... I still get breathless vascalitus had damaged my heart... on warfarin. Sotalol.. azathioprine. Perindopril.. I was on prednisone for years till I was weened of it.... I put on a bit of weight.... haven't had any flair ups for a few years now ... touch wood.....

4 Replies

oldestnewest
  • What medication are you taking now? Are you still seen at the same hospital? How long were you forgotten 😳

  • Yes as I mentioned my consultant forgot about my forthcoming treatment.. I was supposed to be going on methertrexate...but he hadn't been in touch for a few months... I went to see him ... he said he had totally forgot ....

  • This happened at St. Helens hospital... 2007/8. ... I was on prednisone till about 2014... a good few years... now I am on azathioprine. For my vascalitus... been steady ever since.. I had a patch of light sensitive eyes.i had to wear dark glasses all day ... the doctors said that was a symptom of my vascalitus...

  • Have you suffered any side effects from taking the steroids for so many years?

You may also like...